"I think that I cant use glycerin. I stopped using the soap with glycerin and guess what so far I am NORMAL!!!!!! No tears, not RED I feel amazing! So on top of the gluten I think that the GLYCERIN in the soaps was making me tear and infl..."
"Thanks for responding! I have just ciut out lactose in my diet and I just got a period after being 5 weeks late. My pimples are clearing up and my tears and inflmation went away. It got really bad right before i started my period, pimple..."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.